# SDR VNAA202405130027

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905331833
- Condition: Damaged
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE ON FS 661 + 8 AND FS 661 + 16 BTW STGR 26/27 LH     LIGTHING STRIKE ON EXTERNAL FUSELAGE ON FS 661 + 8 AND FS 661 + 16 BTW STGR 26/27 LH WAS REPAIRED PER REO 690-53-31-833 REV.- -
